Posted by: sharon | 2013-02-07


last year i was hospitalised for not eating - my sugar dropped to 2 - i would like to know if this could have long term side affects on my stomach and on my body - i regularly get stomach aches and nausea



Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageEating Disorders Expert

Hello Sharon,
I need more information. We're you hospitalized for not eating because you are/were suffering from an eating disorder (Anorexia Nervosa) or is their another explanation for your very low intake? This is not a medical forum, so your question pertaining to damage from your low blood sugar needs to go to an endocrinologist of a dietician, but I suspect that if you have resumes eating normally and that you are maintaining a normal blood sugar level, then you are not in physiological danger.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.